MAUDE Adverse Event Report: RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

RESOLVE SURGICAL TECHNOLOGIES CABLE TENSIONER WITH PISTOL GRIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.221.015
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in usa as follows: it was reported that on february 10, 2022, an unknown surgical procedure was performed for unknown reason.The tensioner does not hold tension.The procedure was completed successfully without surgical delay.There was no patient consequence reported.This complaint involves one(1) device cable tensioner with pistol grip.This is report 1 of 1 for complaint pc-(b)(4).

Brand Name
CABLE TENSIONER WITH PISTOL GRIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
RESOLVE SURGICAL TECHNOLOGIES
375 river park circle
marquette MI 49855
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13720398
Report Number1833824-2022-00014
Device Sequence Number11885811
Product Code LXH
UDI-Device Identifier10886982076748
UDI-Public(01)10886982076748
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.221.015
Device Catalogue Number03.221.015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2022
Initial Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown